Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces

Jens Habermann Department Mathematik, Universität Erlangen

Analysis of PDEs mathscidoc:1701.03033

Arkiv for Matematik, 54, (1), 85-123, 2015.1
We establish local higher integrability estimates for upper gradients of vector-valued parabolic quasi-minimizers in metric measure spaces, satisfying a doubling property and supporting a weak Poincaré inequality.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 1073 downloads ] [ 0 comments ]
@inproceedings{jens2015higher,
  title={Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces},
  author={Jens Habermann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641963860094},
  booktitle={Arkiv for Matematik},
  volume={54},
  number={1},
  pages={85-123},
  year={2015},
}
Jens Habermann. Higher integrability for vector-valued parabolic quasi-minimizers on metric measure spaces. 2015. Vol. 54. In Arkiv for Matematik. pp.85-123. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203641963860094.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved